MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Stenosis (2263)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in the clinical trial the subject flow diverter stent was implanted in a patient on (b)(6) 2021 to treat intracranial aneurysm in the left internal carotid artery-communicating (c7 segment) and the procedure was completed successfully.Six months post procedure the follow-up lab findings noted that the patient had 50-75% in-stent stenosis within the subject flow diverter stent.There are no aes reported by the site.No additional information is available.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer as the subject device was implanted inside the patient's vasculature.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that patient has 50-75% in-stent stenosis within the subject flow diverter at the 6mo timepoint based on core lab reviewer #1.It was also reported that there are no adverse events reported by the site for this subject and the stenosis is a core lab finding only.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to as reported 'patient parent vessel stenosis' for this complaint.
 
Event or Problem Description
 
Event or Problem Description
It was reported that in the clinical trial the subject flow diverter stent was implanted in a patient on (b)(6) 2021 to treat intracranial aneurysm in the left internal carotid artery-communicating (c7 segment) and the procedure was completed successfully.Six months post procedure the follow-up lab findings noted that the patient had 50-75% in-stent stenosis within the subject flow diverter stent.There are no aes reported by the site.No additional information is available.Update: additional information received on 15-nov-2023 stated that the patient complained of (ae2) severe headache.10/10 headache with nausea and vomiting.Took advil, zofran and zolpidem without relief.Iv- reglan, benadryl.Ae2 stared on (b)(6) 2023 and stopped on (b)(6) 2023 with outcome of recovered/resolved.Patient was given ibuprofen - otc tablet- as needed-oral, metoclopramide-10 mg-bid- twice a day - i/v, diphenhydramine-25 mg-once-i/v, sodium chloride 1000ml-once i/v.This ae is not related to the study procedure, dapt, other stryker devices, disease under study and possibly related to the study device and underlying condition or disease.No other information was available.
 
Additional Manufacturer Narrative
B5 - executive summary - updated.H6 clinical signs code grid - updated.H6 health impact code grid - updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that patient has 50-75% in-stent stenosis within the subject flow diverter at the 6mo timepoint based on core lab reviewer #1.It was also reported that there are no aes reported by the site for this subject and the stenosis is a core lab finding only.Additional information received on 15nov2023: 10/10 headache with nausea and vomiting.Took advil, zofran and zolpidem without relief.Iv- reglan, benadryl.Ct head, cta head and mri done.Concomitant /additional treatment given.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14541101
Report Number3008881809-2022-00253
Device Sequence Number20126655
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public07613327386530
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model NumberFDS40017
Device Catalogue NumberFDS40017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer07/25/2022
11/15/2023
Initial Report FDA Received Date05/30/2022
Supplement Report FDA Received Date08/18/2022
12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite